# SDR DALA2020072192613

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 51,157 hours, 34,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQIPMENT COMPARTMENT EMERGENCY EXIT LIGHTS INOP. MAINTENANCE REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY B5-260 PER B717 AMM 33 -51. (LP #6520568)
